# SDR DALA2025062004658

- Difficulty date: June 20, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 60,970 hours, 43,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9509, CORROSION AT LOWER SKIN DOOR JAMB ON MIDDLE DOORSTOP (AFT CARGO COMPARTMENT). CORRECTIVE ACTION: (CORROSION LEVEL 2) DOOR JAMB ON MIDDLE DOOR TOP (AFT CARGO COMPARTMENT) WAS REPLACED PER B717-200 SRM 51-41-02-0G, B717-200 SRM 51-41-05-0G AND B717-200 SRM 51-41-01-0G.
